# SDR HALA2018041100164

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,615 hours, 10,340 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB OUT THRU 5000 FT,  DUCT PRESSURE DROPPED, THEN JUMPED TO APPROXIMATELY 55 PSI FOR A SHORT BURST, 20 SECONDS,  THEN STABILIZED. THROTTLES AT CLIMB POWER. CONCURRENTLY FIRST FA REPORTED A DISTINCT ODOR AND POSSIBLE SMALL AMOUNT OF SMOKE.  ACCOMPLISHED A HIGH POWER RUN.  COULD NOT DUPLICATE. RAN ISOLATION TEST OF BLEED SYSTEMS, & COULD NOT DUPLICATE ANY ODOR OR SMOKE. AS A PRECAUTION, LOCKED OUT HPSOV DUE TO HIGH PRESSURE IAW FIM 21-00-21/301, AMM 36-21-00, 71-00-00, & 36-11-16.  OK FOR SERVICE.
